# SDR DJFA20130113001

- Difficulty date: January 13, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N329FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500100
- Aircraft time: 100 hours, 58 cycles
- Engine: Pwa PW535A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: DAP0010102
- Part serial: 46KJ
- Condition: Failed
- Location: Brake Sys
- Part time: 100 hours, 58 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING APPROACH IN FULL LANDING CONFIGURATION A "BRAKE FAIL" CAS MESSAGE ILLUMATED.  AN EMERGENCY WAS DECLARED AND EMEGENCY BRAKE SYS WAS USED TO STOP ACFT SAFE AND UNHARMED.  MX FOUND THE BRAKE CONTROL MODULE HAD FAILED AND REPACED IT.
